MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Model Number ACH235
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Case: (b)(4).The ach235 device was not returned for evaluation; however, the device history record was reviewed.There are no non-conformance or reworks that were noted during the manufacturing process that relate to the reported issue.
 
Event or Problem Description
A patient underwent an on-pump aortic root replacement with concomitant left atrial appendage exclusion (laae) via median sternotomy.After placing the atriclip, the medial end of the clip came in contact with the button of the left mainstem artery where it was reattached to the aortic graft.The patient went into ventricular fibrillation (vf), and the clip was removed.The vf self-resolved and the patient is recovering.This was a procedural complication with no reported device malfunction.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Common Device Name
ATRICLIP LAA EXCLUSION SYSTEM WITH PRELOADED GILLINOV-COSGROVE CLIP
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key16862164
Report Number3011706110-2023-00020
Device Sequence Number17512518
Product Code PZX
UDI-Device Identifier30840143900093
UDI-Public(01)30840143900093(17)250801(10)122874
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model NumberACH235
Device Catalogue NumberA000916
Device Lot Number122874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale